I started on 10mg of Lexapro 2 days ago and got a racing heart was burning up and very anxious. I am scared it is seratonin syndrome is that possible.
Lexapro side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Lexapro: skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
*Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, ***anxiety***, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have:
very stiff (rigid) muscles, high fever, sweating, ***fast or uneven heartbeats***, tremors, feeling like you might pass out;
nausea, vomiting, diarrhea, loss of appetite, feeling unsteady, loss of coordination;
racing thoughts, unusual risk-taking behavior, feelings of extreme happiness or sadness; or
headache, trouble concentrating, memory problems, weakness, confusion, hallucinations, fainting, seizure, shallow breathing or breathing that stops.
Common Lexapro side effects may include:
drowsiness, tired feeling;
sleep problems (insomnia);
mild nausea, gas, heartburn, upset stomach, constipation;
decreased sex drive, impotence, or difficulty having an orgasm; or
Metabolic side effects including increased bilirubin, gout, hypercholesterolemia, and hyperglycemia have been reported infrequently. Serotonin syndrome has been reported; however, a causal relationship with escitalopram (the active ingredient contained in Lexapro) has not been determined.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What are the chances for being at risk for serotonin syndrome after accidentally taking more lexapro
Posted 31 Oct 2010 • 2 answers
Posted 11 Dec 2012 • 3 answers
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Posted 29 Aug 2013 • 3 answers
Posted 24 Aug 2014 • 1 answer
Posted 22 Oct 2014 • 4 answers